On the approximation of functions of the Zygmund class by conjugate Cesaro sums
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 222-224
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1987_180_a136,
author = {L. P. Falaleev},
title = {On the approximation of functions of the {Zygmund} class by conjugate {Cesaro} sums},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {222--224},
year = {1987},
volume = {180},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1987_180_a136/}
}
L. P. Falaleev. On the approximation of functions of the Zygmund class by conjugate Cesaro sums. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 222-224. http://geodesic.mathdoc.fr/item/TM_1987_180_a136/